# SDR REXA2021062900450

- Difficulty date: June 20, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT DOOR SEAL RETAINER IS BEND, GOUGED IN SEVERAL AREAS.  REMOVED FWD BAGGAGE BAY FOOR LOWER PLATE AND SEAL RETAINER IAW CRJ 900 SRMS 51-41-02-001-001-A01 AND 51-42-06-001-001-A01 LOCATED AND DRILLED AND INSTALLED NEW SERVICEABLE FWD BAGGAGE BAY DOOR LOWER PLATE AND SEAL RETAINER IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-41-02-001-001-A01, AND 51-42-06-001-001-A01 LEAK CHECK GOOD AT THIS TIME IAW CRJ 900 AMM 52-00-00-790-801-A01.
